MAUDE Adverse Event Report: STERILMED, INC. SOUNDSTAR ECO 8F DIAGNOSTIC ULTRASOUND CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. SOUNDSTAR ECO 8F DIAGNOSTIC ULTRASOUND CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number R10439011
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Ultrasound catheter image became unclear - interference.Error message present on carto console.While in body.No patient harm.

Brand Name
SOUNDSTAR ECO 8F DIAGNOSTIC ULTRASOUND CATHETER
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n ste 2
plymouth MN 55446
MDR Report Key20383048
Report Number20383048
Device Sequence Number8066100
Product Code OWQ
UDI-Device Identifier10888551045087
UDI-Public(01)10888551045087
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/16/2024
Report Date (Section F) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberR10439011
Device Catalogue NumberR10439011
Device Lot Number221431105212025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight76 KG
Date Report Sent to FDA09/16/2024